# SDR AALA202402269946

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 96,496 hours, 12,192 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST DOOR WILL NOT OPEN. MAINTENANCE RESECURED HARDWARE OP'S CHECK NORMAL.
